The answer before we all panic is no.
For a few weeks I have been having odd pains in my chest, heavy crushing sensations, and odd pains in my back. I have been put on statins ( oh the side effects!), blood pressure pills, and stomach pills to help against the other pills! I hate taking pills and up to now have never managed to remember to take them for very long, so it is quite a feet that I am still taking them.
I have also had a CT scan to check the old ticker is in place…so much nicer than an MRI machine!! They had to put dye and beta blockers into me to get the picture…and all I can say is I am VERY glad the doctor warned me of the very warm sensation that occurs in one’s nether regions (such a lovely way of putting it, don’t you think?) when they hit the heart!! Golly, what a sensation! It was described as thinking I had wet myself, but it wasn’t quite that bad! No, much nicer! I say no more. 😉
Well, today I thought I was having a heart attack, so I called the doctor…eventually, after using my Nitromin spray, and resting for a while. He called me back and I described what I was feeling. Apparently it sounds like Coronary Artery Spasms which made me feel better, especially as I am alone this evening. I am sure if there had been another person here I wold have ignored the pain and just worried. We are still awaiting the results of the scan, but I am assuming it is not bad otherwise they wouldn’t have let me leave the hospital, would they!
So tonight, I shall be kind to myself. I will light the wood burner in the study, make some fab veg soup for supper, and put on the new Jason Bourne film ( which my men have already watched WITHOUT ME!!!) My dog beside me, a warm drink and Mat Damon…what more can a gal want?
I am so glad I made that call.